I have been feeling like crap for about the past year. I had no energy at all and no libido or interest in sex at all. My doctor finally did a testosterone test and my total testosterone was 38, on a scale of 280 to 880. I was placed on Testosterone Enanthate 200mg every two weeks. I was wondering if I should take 100mg every week as opposed to the 200mg every two weeks. Would I have more even levels or am I wrong.
Considering that adult testicles only secrete 7 to 10 mg per day, 200 mg of medication per week is a shitload and I'd be very surprised if you don't experience complications with that dose.
38!!! Holy bejeezus! He did other tests I hope. Like prolactin, lh,fsh, etc..... Did you have an MRI to check for pituitary tumors? 38! Were you coming off a bodybuilding steriod cycle? I'm suprised you could function at all......
Yes, more frequent dosing of test will give you much steadier levels and less of a rollercoaster effect. Read the stickies...... using 100mg/ week dosed with every other day shots is best starting point.
I believe he said he was getting 200mg every TWO weeks.
I missed that.
200 mg is a clinical dosage, but 100 mg every week is used too.
I never used steroids before I got checked. My low level of 38 definately was causing me to feel like crap. My doctor only ordered a prolactin level and a free testosterone. I need to talk with him about HCG because I am afraid of testicular atrophy. I can already tell a difference in testicular size with only being on testosterone for a month now.
I had a cat scan of my brain not long ago and it was normal. I cannot understand what caused my extremely low testosterone. I have been on opiates for severe pain for the past 10 years, that may have caused it.
38 ng/dL would be 100% shutdown of the HPTA. Castrate levels are defined as 50 ng/dL. I have no idea how you functioned at all with those levels!
It is a known fact that opiates can negatively affect testosterone production.
Read the stickies!!!!!!!!!!!!!
I meant 200 mg is a clinical dosage for two weeks. 100 mg is used once every 7 to 10 days in some cases.
opiates must have done it that is insanely low